# SDR SWAA2024080505410

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BTW BS767 TO BS787 WL156 AND BTW LBL21 TO RBL21 AT AFT CARGO COMPARTMENT 2024-402004<[01] REPLACED STRAP LOCATED BTW BS767 TO BS787 WL156 AND BTW LBL21 TO RBL21 AT AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; IAW B737-800 SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A7500; SHEET 213; REV.-MEASURES OF CORROSION IS L=0.630?; W=0.365? MRT OF REWORK AREA IS: 0.053?. TOOL USED: CALIPER P/N:500-197-30 S/N: B2316910;DUE DATE: 04-FEB-25; MICROMETER: P/N: 293-344-30; S/N: 72642176; DUE DATE: 11-AUG-24.;[02] REPLACED STRAP LOCATED BTW BS767 TO BS787 WL156 AND BTW LBL21 TO RBL21 AT AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; IAW B737-800 SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A7500; SHEET 213; REV.-MEASURES OF CORROSION IS L=0.630?; W=0.365? MRT OF REWORK AREA IS: 0.053?. TOOL USED: CALIPER P/N:500-197-30 S/N: B2316910;DUE DATE: 04-FEB-25; MICROMETER: P/N: 293-344-30; S/N: 72642176; DUE DATE: 11-AUG-24.
